# SDR GUUA05200801

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 25,448 hours, 30,062 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9140 AFTER TAKEOFF,  LANDING GEAR WILL NOT RETRACT. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT RESECURED RT LANDING GEAR SQUAT SWITCH. LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK GOOD.
